Electron. J. Diff. Equ., Vol. 2012 (2012), No. 229, pp. 1-13.

Integral boundary-value problem for impulsive fractional functional differential equations with infinite delay

Archana Chauhan, Jaydev Dabas, Mukesh Kumar

In this article, we establish a general framework for finding solutions for impulsive fractional integral boundary-value problems. Then, we prove the existence and uniqueness of solutions by applying well known fixed point theorems. The obtained results are illustrated with an example for their feasibility.

Submitted May 29, 2012. Published December 18, 2012.
Math Subject Classifications: 26A33, 34K05, 34A12, 34A37.
Key Words: Fractional differential equation; integral boundary condition; impulsive conditions; infinite delay.

Show me the PDF file (243 KB), TEX file, and other files for this article.

Archana Chauhan
Department of Mathematics
Motilal Nehru National Institute of Technology
Allahabad - 211 004, India
email: archanasingh.chauhan@gmail.com
Jaydev Dabas
Department of Applied Science and Engineering
IIT Roorkee, Saharanpur Campus
Saharanpur-247001, India
email: jay.dabas@gmail.com
Mukesh Kumar
Department of Mathematics
Motilal Nehru National Institute of technology
Allahabad - 211 004, India
email: mukesh@mnnit.ac.in

Return to the EJDE web page